| Model Number |
RBYPODJ5-A |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization using pod packing coils (pod pc) and a lantern delivery microcatheter (lantern).During the procedure, the physician had a difficult time advancing the pod pc.Therefore, the pod pc was removed.The procedure was completed using another pod packing coil and the same lantern.There was no report of an adverse effect to the patient.